MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/08830738030180021301

Медицинская библиотека · Journal of child neurology · 2003

Epilepsy, atherosclerosis, myocardial infarction, and carbamazepine.

de Chadarévian Jean-Pierre, Legido Agustin, Miles Daniel K, Katsetos Christos D

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Epileptic patients receiving medications such as phenytoin or phenobarbital have been noted to have an exceedingly low incidence of myocardial infarction, but children treated with carbamazepine have shown alteration of their serum lipid profile that could predispose them to atherosclerosis. This report seems to corroborate this point and describes the findings in an 11-year-old boy who died following a major seizure, rhabdomyolysis, and renal failure. The autopsy demonstrated that he had marked coronary atherosclerosis and myocardial infarction. The child had been treated with carbamazepine for more than 10 years.

Для цитирования: de Chadarévian Jean-Pierre, Legido Agustin, Miles Daniel K, Katsetos Christos D. Epilepsy, atherosclerosis, myocardial infarction, and carbamazepine.. Journal of child neurology. 2003. DOI: 10.1177/08830738030180021301.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.